# SDR CA990401012

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero BAE125800A
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 4435
- Condition: Damaged
- Location: Starter/Gen
- Component: Lucas, 23080005
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED THE NR 2 GENERATOR FELL OFF-LINE AND WOULD NOT RESET.  STARTER /GENERATOR SHAFT SHEARED BECAUSE THE BEARINGS HAD FAILED.
